# SDR 2007FA0000736

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: General aviation
- Aircraft: N903AM
- Make and model: Lear 60LEAR
- Aircraft serial: 269
- Aircraft time: 1,122 hours, 761 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 178K481
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOTIFIED BY FLIGHT CREW LT MAIN LANDING GEAR IB AND OB TIRES SEPARATED FROM WHEELS DURING TAXI.  TIRES DETACHED FROM WHEEL ASSEMBLIES BUT DID NOT SEPARATED FROM AIRCRAFT.  TIRES WERE NOT BLOWN.  DAMAGED TIRES AND WHEELS ASSEMBLIES WERE REMOVED.  UPON INSPECTION, NO OTHER DAMAGES NOTED ON LANDING GEAR OR SURROUNDING STRUCTURE.  NO FOD DAMAGE TO AIRCRAFT.  REPLACED WITH SERVICEABLE WHEELS/TIRES ASSEMBLIES.
